Advertisement

Archiv der Mathematik

, Volume 39, Issue 4, pp 366–368 | Cite as

Eine Charakterisierung maximaler komplexer Räume

  • Cornelius Greither
Article
  • 28 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    A.Andreotti ed E.Bombieri, Sugli omeomorfismi delle varietá algebriche. Ann. Scuola Norm. Sup. Pisa23, 430–450 (1969).Google Scholar
  2. [2]
    A. Andreotti etF. Norguet, La convexité holomorphe dans l'espace analytique des cycles d'une variété algebrique. Ann. Scuola Norm. Sup. Pisa21, 31–82 (1967).Google Scholar
  3. [3]
    G.Fischer, Complex analytic geometry. LNM538, Berlin-Heidelberg-New York 1976.Google Scholar
  4. [4]
    S. Greco andC. Traverso, On seminormal schemes. Comp. Math.40, 325–365 (1980).Google Scholar
  5. [5]
    R. Swan, On seminormality. J. Algebra67, 210–229 (1980).Google Scholar
  6. [6]
    C. Traverso, Seminormality and Picard group. Ann. Scuola Norm. Sup. Pisa24, 585–595 (1970).Google Scholar

Copyright information

© Birkhäuser Verlag 1982

Authors and Affiliations

  • Cornelius Greither
    • 1
  1. 1.Mathematisches Institut der Universität MünchenMünchen 2

Personalised recommendations